<  Back to the Polytechnique Montréal portal

On the location of eigenvalues of off-diagonal constant matrices

Michel Gendreau

Article (1986)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/55370/
Journal Title: Linear Algebra and its Applications (vol. 79)
Publisher: Elsevier BV
DOI: 10.1016/0024-3795(86)90294-6
Official URL: https://doi.org/10.1016/0024-3795%2886%2990294-6
Date Deposited: 02 Oct 2023 16:33
Last Modified: 02 Oct 2023 16:33
Cite in APA 7: Gendreau, M. (1986). On the location of eigenvalues of off-diagonal constant matrices. Linear Algebra and its Applications, 79, 99-102. https://doi.org/10.1016/0024-3795%2886%2990294-6

Statistics

Dimensions

Repository Staff Only

View Item View Item